Note to the Paper “A Positive Definite Binary Quadratic Form as a Sum of Five Squares of Linear Forms (Completion of Mordell's Proof)” (Bull. Polish Acad. Sci. Math. 61 (2013), 23–26)

Volume 61 / 2013

A. Schinzel Bulletin Polish Acad. Sci. Math. 61 (2013), 107-107 DOI: 10.4064/ba61-2-2

Authors

  • A. SchinzelInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-956 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image